# SDR AALA201808239012

- Difficulty date: August 21, 2018
- Submitted: August 23, 2018
- Operation: Air carrier
- Aircraft: N133AN
- Make and model: Airbus A321-231
- Aircraft serial: 6482
- Aircraft time: 12,747 hours, 3,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST ON MCDU FAILED.  ACCOMPLISHED AN OPS CHECK OF THE EMERGENCY POWER SUPPLY UNIT BITE CHECK, OK IAW MM 33-51-00.
